RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 10, Pages 1648–1655 (Mi zvmmf10101)  

This article is cited in 2 scientific papers (total in 2 papers)

Flows of a polymer fluid in domain with impermeable boundaries

E. S. Baranovskii

Voronezh State University, Universitetskaya pl. 1, Voronezh, 394006, Russia

Abstract: Nonlinear boundary value problems modeling steady polymer flows in domains with impermeable solid walls are studied. The solvability of a nonhomogeneous boundary value problem for the equations governing a polymer flow in the case of an impermeable boundary is proved. The norms of solutions are estimated. The set of weak solutions is shown to be sequentially weakly closed. Additionally, explicit formulas are found for computing the solution of the boundary value problem describing the polymer flow induced by a stretching (shrinking) sheet.

Key words: non-Newtonian fluids, polymer solutions, nonhomogeneous boundary value problems, impermeability condition, flow induced by a stretching sheet.

DOI: https://doi.org/10.7868/S0044466914100056

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:10, 1589–1596

Bibliographic databases:

UDC: 519.634
Received: 02.07.2013
Revised: 21.04.2014

Citation: E. S. Baranovskii, “Flows of a polymer fluid in domain with impermeable boundaries”, Zh. Vychisl. Mat. Mat. Fiz., 54:10 (2014), 1648–1655; Comput. Math. Math. Phys., 54:10 (2014), 1589–1596

Citation in format AMSBIB
\Bibitem{Bar14}
\by E.~S.~Baranovskii
\paper Flows of a polymer fluid in domain with impermeable boundaries
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 10
\pages 1648--1655
\mathnet{http://mi.mathnet.ru/zvmmf10101}
\crossref{https://doi.org/10.7868/S0044466914100056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3277816}
\elib{https://elibrary.ru/item.asp?id=21957023}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 10
\pages 1589--1596
\crossref{https://doi.org/10.1134/S0965542514100042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344149600010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84909996692}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10101
  • http://mi.mathnet.ru/eng/zvmmf/v54/i10/p1648

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Baranovskii, “Mixed initial-boundary value problem for equations of motion of Kelvin–Voigt fluids”, Comput. Math. Math. Phys., 56:7 (2016), 1363–1371  mathnet  crossref  crossref  isi  elib
    2. E. S. Baranovskii, “Global solutions for a model of polymeric flows with wall slip”, Math. Meth. Appl. Sci., 40:14 (2017), 5035–5043  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:235
    Full text:54
    References:52
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020